Group Irregular Labelings of Disconnected Graphs

Marcin Anholcer , Sylwia Cichacz

Abstract

We investigate the group irregularity strength (sg(G)) of graphs, i.e. the smallest value of s such that taking any Abelian group G of order s, there exists a function f : E(G) → G such that the sums of edge labels at every vertex are distinct. We give the exact values and bounds on sg(G) for chosen families of disconnected graphs. In addition we present some results for the modular edge gracefulness k(G), i.e. the smallest value of s such that there exists a function f : E(G) → Zs such that the sums of edge labels at every vertex are distinct.
Author Marcin Anholcer (WIiGE / KBO)
Marcin Anholcer,,
- Department of Operations Research
, Sylwia Cichacz - AGH University of Science and Technology (AGH)
Sylwia Cichacz,,
-
Journal seriesContributions to Discrete Mathematics, ISSN 1715-0868, (A 20 pkt)
Issue year2017
Vol12
No2
Pages158-166
Publication size in sheets0.5
Keywords in EnglishIrregularity strength, Graph weighting, Graph labeling, Abelian group
ASJC Classification2607 Discrete Mathematics and Combinatorics
DOIDOI:10.11575/cdm.v12i2.62601
URL https://cdm.ucalgary.ca/article/view/62601
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 02-04-2020, ArticleFromJournal
Publication indicators WoS Citations = 3; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.725; WoS Impact Factor: 2017 = 0.353 (2) - 2017=0.339 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?